You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Acta Arithmetica
1984-1985/44/4
On a diophantine equation connected with the Fermat equation
Download
PDF
- On a diophantine equation connected with the Fermat equation
Article
Original scientific text
Title
On a diophantine equation connected with the Fermat equation
Authors
B. Brindza
1
Affiliations
Debrecen, Hungary
Acta Arithmetica
1984-1985/44/4
Citation
Export to PBN
, Opens in new tab
Share
Pages:
357-363
Main language of publication
English
Published
1984
Exact and natural sciences
mathematics